# SDR ASAA2017071021342

- Difficulty date: July 10, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 13,238 hours, 4,341 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Failed
- Location: L2 Window Heat
- Part time: 13,261 hours, 4,348 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT ILLUMINATED ON SHORT FINAL.  SWITCHED OFF. ACFT GROUNDED.  REMOVED AND REPLACED NR 2 LEFT SIDE WINDOW IAW AMM 56-12-11/401. PERFORMED AMM 30-41-11-710-801,  WINDOW HEAT CONTROL UNIT SYSTEM TEST OPS NORMAL.
